# SDR SWIA202265533

- Difficulty date: April 11, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N168SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000617
- Aircraft time: 14,193 hours, 8,018 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD WET AREA R/H SEAT TRACK BETWEEN FR13 AND FR21 IN 4 LOCATIONS AS MARKED.     (C-CHECK RO 4/27/2022)    REMOVED AND REPLACED R/H SEAT TRACK BETWEEN FR 13-21. REF EMB SRM 51-40-08. SEE CONTINUATION FOR WORK PERFORMED.
